Title

Local Polynomial Estimation of Nonparametric Simultaneous Equations Models

Publication Type

Journal Article

Publication Date

3-2009

Abstract

We define a new procedure for consistent estimation of nonparametric simultaneous equations models under the conditional mean independence restriction of Newey et al. [1999. Nonparametric estimation of triangular simultaneous equation models. Econometrica 67, 565-603]. It is based upon local polynomial regression and marginal integration techniques. We establish the asymptotic distribution of our estimator under weak data dependence conditions. Simulation evidence suggests that our estimator may significantly outperform the estimators of Pinkse [2000. Nonparametric two-step regression estimation when regressors and errors are dependent. Canadian Journal of Statistics 28, 289-300] and Newey and Powell [2003. Instrumental variable estimation of nonparametric models. Econometrica 71, 1565-1578].

Keywords

Additive nonparametric regression; Instrumental variables; Local polynomial regression; Structural models

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Econometrics

Volume

144

Issue

1

First Page

193

Last Page

218

ISSN

0304-4076

Identifier

10.1016/j.jeconom.2008.01.002

Publisher

Elsevier

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://dx.doi.org/10.1016/j.jeconom.2008.01.002

This document is currently not available here.

Share

COinS